# SDR QXEA2010022200113

- Difficulty date: February 19, 2010
- Submitted: February 22, 2010
- Operation: Air carrier
- Aircraft: N612QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10042
- Aircraft time: 21,629 hours, 15,922 cycles
- Engine: Ge CF348C1
- System (JASC): 5270 · Door Warning System
- Part: Striker
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C CHECK - PAX DOOR STRIKER ANGLE IS CORRODED.  FOUND STRIKER ANGLE TO BE CORRODED THROUGHOUT AND IS BEYOND LIMITS IAW SRM 53-21-23-001-001-A01 PAGE 101.  REMOVED STRIKER ANGLE, LOCATED AND DRILLED NEW ANGLE IAW SRM 51-42-06-001-001-A01.  INSTALLED STRIKER ANGLE IAW SRM 51-40-06-001-001-A01 AND 51-42-21-001-001-A01.  APPLIED TOP COAT AS REQUIRED IAW SRM 51-25-16-001-001-A01.  APPLIED AV-8 IAW SRM 51-21-11-001-001-A01.
